MathSciNet Relay Station
MathSciNet bibliographic data
MR869218 13H05 (13E99 14E40)
Johnston, Bernard A finiteness condition on regular local overrings of a local domain. Trans. Amer. Math. Soc. 299 (1987), no. 2, 513–524.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement